# SDR SWIA201125601

- Difficulty date: February 9, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 20,503 hours, 16,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT 2ND FROM AFT IS OUT.  (FLT 4719)  RELAMPED EMERGENCY LIGHT.
